# SDR MALA976369

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 3705501
- Condition: Faulty
- Location: Oxygen Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 BOTTLE LEAKED TO 0 PSI DURING FLIGHT.  MAINTENANCE REPLACED ALL THREE O2 BOTTLES AND OXYGEN TOGGLE SHUT OFF VALVE.  OPS CHECK GOOD.
